MAUDE Adverse Event Report: ETHICON INC. MCRYL+ VIO 36IN 4-0 S/A FS-2; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL+ VIO 36IN 4-0 S/A FS-2; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number MCP922H
Medical Device Problem Codes Break (1069); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Wound Dehiscence (1154); Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.
 
Event or Problem Description
It was reported by a veterinarian that an animal underwent a dental extraction procedure on (b)(6) 2019 and suture was used.It was reported that the suture has possibly not held because of the knots coming undone.It was reported that several days post op on (b)(6) 2019 , the animal experienced dehiscence and bleeding from the mouth.The sutures were infected and some were missing.The patient was treated with antibiotics and healed by secondary intention.Post-op directions were followed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Corrected: evaluation code- 3191 - knots untying post op.

Brand Name
MCRYL+ VIO 36IN 4-0 S/A FS-2
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8525613
Report Number2210968-2019-80482
Device Sequence Number1883777
Product Code GAM
UDI-Device Identifier10705031046726
UDI-Public10705031046726
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K050845
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/31/2020
Device Catalogue NumberMCP922H
Device Lot NumberMKM284
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/22/2019
Supplement Date Received by Manufacturer03/22/2019
Initial Report FDA Received Date04/17/2019
Supplement Report FDA Received Date04/18/2019
Patient Sequence Number1